# SDR DXTA2022101372030

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N802QS
- Make and model: Rkwell 700
- Aircraft serial: 7000025
- Aircraft time: 2,667 hours, 1,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM BATTERIES COMPLETELY DISCHARGE OVERNIGHT. THE SYSTEM WORKS FINE AFTER A FIVE MINUTE OF CHARGING ON APU POWER.  CHARGED EMERGENCY BATTERY. PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYSTEM IAW AMM 33-50-00. OPS CHECK GOOD.
